# SDR FDEA201108133268

- Difficulty date: August 13, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651593459
- Condition: Corroded
- Location: Bs 620 S27l-28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED, BS 620, STR 27L TO 28R.  CUTOUT DAMAGED AREA, FABRICATED, AND INSTALLED NEW SHEAR TIE IAW SRM 53-10-4 FIG 15.  AREA CLEANED IAW BSOPM 20-30-03 WITH NO CORROSION NOTED IAW SRM 51-10-1. TREATED AND PRIMED AREA,  IAW SRM 51-10-2, REV 103.
